# SDR YENA2022120801223

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 43,726 hours, 28,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002594
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK, LT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  THE POWER SUPPLY NR 5  WAS REMOVED AND REPLACED IAW FIM 33-50-00-810-816-A, AND AMM 35-50-01. SATISFACTORY TEST.
